Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking Rani 2 along with prenisone, vitamin D. Any side effects? Having severe constipation

Hi, I d like to find out about the side effect of taking Rani 2 (300mg) which my GP has prescribed me since Monday this week. The reason I ve got the pain due to taking Prenisone since March 2010. I ve started taking 1 tablet of Rani 2 together with 2mg of Prenisone other than the Vitamin D , Caltrate since this morning. I ve found that I got the problem of constipation more seriously than ever. It started from the time I was at work today. And also I went to a big toilet at home about 45 minutes ago and it got worse. Please advise if that was caused by taking Rani 2 as I was thinking of stopping it. Thanks
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
THSE ARE SIDE EFFECTS OF PREDNISOLOE AS THESE CAUSES HYPERACIDITY WITH GASTRITIS WITH CONSTIPATION
TAKE LOT OF ANTACIDS
LOT OF WATER
LOW PROTEIN HIGH FIBER DIET
ANALGESIC SOS
NON GREESY NON FATTY NON OILY AND SPICE LESS FOOD FOR SOME DAYS
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor